MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The adverse event date for the patient¿s infection that occurred post operatively is unknown.Additional product codes: hrs, hwc.Lot number provided 9174737 was not valid, most likely correct lot number is 9174739.This is found in the completed product investigation's dhr.Manufacturing site: (b)(4).Release to warehouse date: october 06, 2014.No non-conformance reports (ncrs) were generated during production.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.¿ ¿ the product investigation is in the complete phase so the information in it is ready to report.In this case it is only the dhr information as the product was not returned so a full investigation was not completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of intact hardware from the femur on (b)(6) 2018 due to an infection.The bipolar hip (non-synthes), one (1) variable angle locking compression plate (va-lcp) curved condylar plate, three (3) 5mm periprosthetic locking screws, one (1) 5mm locking screw, three (3) 4.5mm cortex screws, and six (6) 5mm cannulated locking screws were originally implanted on an unknown date.The patient underwent an incision and drainage (i&d) procedure and an antibiotic cement spacer was inserted.The surgery was successfully completed with no delay.The patient outcome was reported as ok.Concomitant devices reported: bipolar hip (part # unknown, lot # unknown, quantity # unknown) this complaint involves fourteen (14) devices.This is report 1 of 5 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/RIGHT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7459079
Report Number2939274-2018-51895
Device Sequence Number16478794
Product Code JDP
UDI-Device Identifier10886982042972
UDI-Public(01)10886982042972
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.418
Device Catalogue Number02.124.418
Device Lot Number9174739
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight71